Anabolics
Search More Than 6,000,000 Posts
Results 1 to 19 of 19
  1. #1
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11

    Question Animal Test - YIKES!

    I ordered a 3 week supply of Animal Test from Universal. Making a long story short, I've developed some really odd problems.

    In a nutshell:

    - I've lost a lot of sensitivity from the chest down. Literally, someone can pinch me and I can't even tell they are doing anything. - That is freaky!

    - Each and everyday I have these absolutely murderous headaches that don't quit.

    - I get this weird "Wooosh" sound that constantly is ringing in my ears. It almost sounds like you're at the beach with the water coming in and going out.

    - I just feel lethargic all day.

    I know the obviously answer is to "see a doctor". The question(s) I have is, what kind of doctor do I need to see, and do you guys think these problems are irreversible? The one that has me most concerned is losing the sense of feel. That could really suck in more ways than one. Appreciate any advice.

  2. #2
    hoss827's Avatar
    hoss827 is offline Banned
    Join Date
    May 2003
    Location
    Somewhere in cyberspace..
    Posts
    1,330
    God bro I dunno....Sorry to hear that. . Hope everything works out well...You could always sue the company if **** get's real bad

  3. #3
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    It's such a sh!tty situation too. I've been around guys that juice all my life but I've never felt the need to use. A couple guys were claiming that prohormones basically didn't do jack sh!t. I thought I'd give Animal Test a shot just to see how it went. How the heck do you start this conversation off with your doctor? "Um, yeah, basically when my girlfriend touches me below the neck I can't feel a darn thing".

    I talked to a few people today and I've heard conflicting things, but the majority agree the nerve damage is probably permanent.

  4. #4
    JGK
    JGK is offline Junior Member
    Join Date
    Jan 2004
    Location
    South Arkansas
    Posts
    61
    From what I understand prohormones can help you build significant muscle. It is just that the levels you have to take to achieve that cause more sides then true gear.

    As to the problems your having, I have no f'ing clue. Maybe try the steroids question forum?

  5. #5
    Ambulance's Avatar
    Ambulance is offline Member
    Join Date
    Aug 2003
    Location
    Under your bed.
    Posts
    765
    Discontinue and just get to the doctor ASAP. I think that's the best advice anyone on thos board can give you, even our doctors themselves.

  6. #6
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    What kind of a doctor? That's the question I have.

  7. #7
    repeatoffender's Avatar
    repeatoffender is offline Junior Member
    Join Date
    Mar 2002
    Location
    NJ
    Posts
    114
    I would say go to your regular family doctor, a general practitioner basically, and from there he can refer you to a doc that would suit you best.

  8. #8
    LM1332 Guest
    yea man i would not waste my time walking around asking ppl id go streight to the doctor and thats what i recommmed also and just to let you know dont ever try those ****ty ass stacks the only good once are the once you do yourself. or gear. but general practician should be your doc and he will refer you as repeatoffender said

  9. #9
    Klossus's Avatar
    Klossus is offline Associate Member
    Join Date
    Dec 2003
    Location
    nova
    Posts
    209
    you really think he could sue?

  10. #10
    hoss827's Avatar
    hoss827 is offline Banned
    Join Date
    May 2003
    Location
    Somewhere in cyberspace..
    Posts
    1,330
    IF something messed him up that badly, without warning , or telling of side effects...Hell yes he could sue them.

  11. #11
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    Yo dudes! I'm back from the doctors. I have an MRI scheduled for next week and I'll meet with a neurologist. As for my condition, well me feeling lethargic all day is getting better, but I noticed some severe sexual side effects. I can't ejaculate for sh!t now, it just dribbles, and I'm shooting like 1/4th the amount I used to (anyone with any ideas on what that is all about?). I really hope it can be fixed, else I guess kids are out of the picture.

    As for a lawsuit? I certainly could sue them, as you can sue anyone for anything. Problem is you have to prove that what I took caused all the problems. Realistically, a lot of companies will offer an out of court settlement if they think the claim is legit to avoid bad PR and a lengthy and embarrassing trial. I'll keep everyone informed.

  12. #12
    repeatoffender's Avatar
    repeatoffender is offline Junior Member
    Join Date
    Mar 2002
    Location
    NJ
    Posts
    114
    Hey, I would imagine that the sexual side effects will subside after a month or two, as I experienced the same thing after taking Ergopharm's 1-AD. I couldn't get it up for anything, and when I rarely could, my load i shot was very very small. After discontinuing the 1-AD, even a product called "OXO" which was supposed to help it actually did not do anything. I was very worried, but after about 2 months everything seems to be coming back around vastly improved from where it was when I first stopped the 1-AD. I would say give it time, stick to a healthy diet, and most likely normal functioning will come back. I know another guy that it happened too, and he was better in a few weeks as well.
    Good luck bro, no harm mentioning that to your doc too; maybe he can give you somethin to jumpstart your natural production again.

  13. #13
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    Thanks for the info. Gives me a small degree of confidence. : ) Amount wise doesn't scare me as much as what's up with not being able to shoot it as far? Not that I have any idea what occurs to make the range different, but I don't get how this could have affected it? Then again, it's affected everything else it shouldn't have so who knows.

    Repeat - thanks again, bro.

  14. #14
    Austex's Avatar
    Austex is offline Member
    Join Date
    Sep 2002
    Location
    Texas
    Posts
    519
    First off: How old are you? If I remember correctly, the new Animal Test warning/precaution label states..."for use by healthy men over the age of 25"...somewhere along that line. As far as the sexual side effects, testicular atrophy has occured, causing a low sperm count, which is normal. It can take anywhere from 2 weeks up to 2 months to recover depending on your PCT. As for the other sides you explained, you may be experiencing an abnormal hormonal imbalance from the product you were taking. Possibly high estrogen hormones (?) which doesn't normally produce numbness but rather tenderness. But still, it could just be the reaction your body had to the chemicals you were taking. Don't see why an MRI was scheduled, I would have done blood work first.

  15. #15
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    Aus, thanks for the info. I'm 24, almost 25 and I was healthy before I took Animal Test. Reason the MRI was scheduled because of the loss of feeling I have all over my body, for the massive headaches I've been getting, and for the "woosh" sound I keep hearing ringing in my ears. The illness my doctor said it sounded like was Pseudotumor Cerebri.

  16. #16
    RUDY-14 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    241
    That sounds pretty serious bro, i hope everyhthing works out.

  17. #17
    kaotik1's Avatar
    kaotik1 is offline New Member
    Join Date
    Jan 2004
    Posts
    34
    u should of stayed away from all Animal products if you do a search over at the body building fourms there is nothing but negative feedback about there products everyone having problems when taking them.. and also AD products are pretty harsh on your sex drive..

  18. #18
    mikeyguns is offline New Member
    Join Date
    Feb 2004
    Posts
    3
    try an off cycle and while off , start taking methoxy in pill form to bring your levels back to normal. maybe you did too much and your body is bugging out. the methoxy should work , good luk guy

  19. #19
    Ironweb's Avatar
    Ironweb is offline Member
    Join Date
    Dec 2001
    Location
    CA
    Posts
    567
    Bummer bro. Hope everything works out.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •